# SDR HALA9800408

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Failed
- Location: Rt Fuel Dump
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1 - LAX - RIGHT DUMP VALVE DID NOT OPEN DURING DUMP OPERATION.  COMPLIED WITH AFM AND VALVE DID NOT OPEN.  AIRCRAFT HAD ABORTED FLIGHT WITH STRONG ODOR IN CABIN AND COCKPIT.  CHECKED AND REPLACED RIGHT FUEL DUMP VALVE ACT.  ACCOMPLISHED REQUIRED GROUND OPS CHECK, AS PER MM.  RIGHT F/DUMP VALVE GROUND OPS CHECK NORMAL.  (M)
